# SDR TRAX200701358

- Difficulty date: September 4, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 30,919 hours, 35,004 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOX FAIRING, ANGLE AT RIB 4 FR 25 CRACKED.
